# SDR 54215

- Difficulty date: September 8, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 18,456 hours, 26,599 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

UPON INITIATING GEAR DOWN CREW NOTICED THAT THE NOSE GEAR ANNUNCIATOR DIDN'T ILLUM. CREW PERFORMED AND NOTIFIED TOWER MANUAL GEAR EXT PROCEDURE WAS INITIATED AFTER COMPLETION OF CHECK LIST. IT WAS NOTED GEAR DOWN ANNUNCIATOR STILL DIDN'T ILLUM. SPARE BULB WAS PLACED IN THE NOSE GEAR. BOTH ANNUNCIATOR BULBS ILLUMINATED. A FLY BY THE TOWER WAS CONDUCTED TO CONFIRM THAT GEAR APPEARED TO BE DOWN AS A PRECAUTION. CAPT ORDERED ARFF EQUIP BE POSITIONED NEXT TO RUNWAY. LANDING WAS MADE WITH NO FURTHER INCIDENTS. CHANGED LIGHT BULBS. THIS DOES NOT REQUIRE A TEARDOWN REPORT.
